# SDR DALA2025092306941

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 29,455 hours, 11,354 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: F09356
- Condition: Faulty
- Location: Fire Warning
- Part time: 29,443 hours, 11,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7643946) ON TAKEOFF AFTER V2 FIRE WARN LIGHT ILLUMINATED WITH FIRE BELL AND ENG 1 & 2 FIRE HANDLES ILLUMINATED. WENT AWAY AFTER APPROX. 1 SECOND. R/R FIRE CONT PANEL IAW B737 AMM 26-00. A/C OK FOR SVC.
